# SDR AALA202411194916

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N344TS
- Make and model: Boeing 737823
- Aircraft serial: 44491
- Aircraft time: 1,337 hours, 529 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN. AFTER USING CODE, KEYPAD LIGHT GOES FROM AMBER TO GREEN ON SCHEDULE, HOWEVER, THE DOOR DOES NOT UNLOCK. LUBED DOOR LATCH , OPERTIONAL CHECK GOOD.
